Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 1, 2013, 3:22 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 3:22 PM EDT (19:22 UTC)
- Expired
- Jun 1, 2013, 4:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:35 PM EDT | TSTM WND DMG | 3 W Katahdin Iron Works, ME | TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WUUS51 KCAR 011922 SVRCAR MEC019-021-012000- /O.NEW.KCAR.SV.W.0009.130601T1922Z-130601T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 322 PM EDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE... SOUTH CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE... THIS INCLUDES THE CITY OF BROWNVILLE JUNCTION... * UNTIL 400 PM EDT * AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES NORTHWEST OF BROWNVILLE JUNCTION...OR 10 MILES EAST OF GREENVILLE...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARNARD...KATAHDIN IRON WORKS AND WILLIAMSBURG.. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4554 6891 4533 6895 4538 6948 4555 6946 TIME...MOT...LOC 1921Z 274DEG 26KT 4545 6934 $$
2 follow-up statements
911 WWUS51 KCAR 011933 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 333 PM EDT SAT JUN 1 2013 MEC019-021-012000- /O.CON.KCAR.SV.W.0009.000000T0000Z-130601T2000Z/ PISCATAQUIS ME-PENOBSCOT ME- 333 PM EDT SAT JUN 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR CENTRAL PENOBSCOT AND SOUTH CENTRAL PISCATAQUIS COUNTIES... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KATAHDIN IRON WORKS...OR 13 MILES NORTHWEST OF BROWNVILLE JUNCTION...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARNARD AND WILLIAMSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN THE GREENVILLE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4555 6933 4554 6891 4533 6895 4537 6937 TIME...MOT...LOC 1931Z 274DEG 26KT 4544 6924 $$
380 WWUS51 KCAR 012004 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 404 PM EDT SAT JUN 1 2013 MEC019-021-012014- /O.EXP.KCAR.SV.W.0009.000000T0000Z-130601T2000Z/ PISCATAQUIS ME-PENOBSCOT ME- 404 PM EDT SAT JUN 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PENOBSCOT AND SOUTH CENTRAL PISCATAQUIS COUNTIES HAS EXPIRED... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4555 6933 4554 6891 4533 6895 4537 6937 TIME...MOT...LOC 1933Z 274DEG 26KT 4543 6922 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:02 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 1, 12:02 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1202 PM EDT SAT JUN 1 2013 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTH ACROSS NORTHERN MAINE TODAY THEN LIFT BACK TO THE NORTH AS A WARM FRONT LATE TONIGHT. A STRONG COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY SUNDAY AND VERY SLOWLY CROSS THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... UPDATED TO BEEF UP THE WORDING FOR HEAVY RAIN ASSOICATED WITH THE THUNDERSTORMS THIS AFTERNOON ACROSS CENTRAL AND INTERIOR DOWNEAST PORTIONS OF THE CWA. .PREVIOUS DISCUSSION... FOCUS TDY WILL REMAIN ON THE SHARP FRONTAL BNDRY WHICH IS FCST TO SLIP SWRD AND XTND WNW-ESE BTWN KBGR AND KHUL BY ERLY THIS AFTN. TO THE S AND W OF THIS BNDRY EXPECT VRY WARM AND HUMID CONDS ALONG W/ A CHC FOR SOME ISOLD TO SCT AFTN SHOWERS/TSTMS NR THE FRONTAL BNDRY. TO THE N AND E OF THIS BNDRY...EXPECT CLDS/ SHOWERS AND EMBEDDED THUNDER ALONG W/ COOLER TEMPS. PWAT VALS N AND E OF THIS BNDRY IN THE 1.5-2.0 INCH RANGE AND THIS COMBINED W/ STRONG ISENTROPIC LIFT WILL LIKELY GENERATE SOME LOCALLY HVY RAINFALL. IN ADDITION...SB-CAPES OF 1000-1500 J/KG SUGGEST SOME STRONG TO PSBLY SVR EMBEDDED TSTMS AS WELL. FINALLY...W/ THE VRY SATURATED GROUNDS ACROSS NRN AREAS FROM THE 3-5 INCHES OF RAIN OVR THE PAST WEEK...INCLUDING LOCALIZED AMOUNTS OF 1-3 INCHES FROM YESTERDAY/S DOWNPOURS...RESULTS IN AN ELEVATED FLOOD RISK AND THESE CONCERNS DISCUSSED IN MORE DETAIL IN THE HYDROLOGY SETION BLO... W/ THIS BNDRY ACROSS THE REGION TDY...WILL SEE A SHARP TEMP CONTRAST W/ TEMPS NR 90 PSBL ACROSS THE FAR SWRN AREAS. ACROSS THE FAR N AND NE...TEMPS EXPECTED ONLY INTO THE LOWER TO MID 70S. HOWEVER...COULD END UP A LITTLE COOLER DEPENDING ON HOW MUCH COOL AIR NE OF THE AREA CAN ADVECT INTO THESE AREAS AS WELL AS HOW MUCH IMPACTS THE CLOUDS AND SHOWERS END UP HAVING AS WELL... && .SHORT TERM /SUNDAY THROUGH MONDAY/... CONCERNS FOR THE SHORT TERM ARE FLOODING AND STRONG TO POSSIBLY SEVERE STORMS, ESPECIALLY SUNDAY INTO SUNDAY EVENING. THE FRONTAL BOUNDARY THAT HAS PLAGUED THE REGION OVER THE PAST FEW DAYS WILL LIFT NORTHWARD INTO QUEBEC SUNDAY AS LOW PRESSURE SLIDES OUT OF SOUTHERN ONTARIO. MEANWHILE, AN UPPER TROUGH AND SURFACE COLD FRONT WILL APPROACH FROM THE NORTHERN GREAT LAKES, PLACING NEW ENGLAND UNDER BROAD SOUTHWEST FLOW. THE REGION WILL ONCE AGAIN SEE A WARM, MUGGY DAY AS TEMPERATURES REACH THE 75-85 DEGREE RANGE AND DEWPOINTS PEAK IN THE LOWER TO MID 60S. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ONCE AGAIN, ESPECIALLY SUNDAY AFTERNOON AS THE UPPER TROUGH CLOSES IN FROM THE WEST. ANY ACTIVITY THAT POPS UP WILL HAVE PLENTY OF MOISTURE TO WORK WITH AS PWATS WILL BE VERY IMPRESSIVE, 1.5 TO 2.0 INCHES AREA WIDE. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE, AND GIVEN HOW SATURATED THE GROUND IS FROM ANTECEDENT RAINFALL, FLOODING IS A POSSIBILITY. THE EXACT AMOUNT OF INSTABILITY IS STILL A BIT UNCERTAIN, AS MID-LEVEL LAPSE RATES WILL BE A BIT ON THE MARGINAL SIDE AT 6C/KM, BUT SURFACE-BASED CAPES OF 1000-1500 J/KG SHOULD BE SUFFICIENT FOR AT LEAST STRONG STORMS. A JET MAX ROTATING AROUND THE APPROACHING TROUGH WILL PROVIDE 30 TO 45 KT OF SHEAR, WHICH SHOULD BE ENOUGH TO SUPPORT ORGANIZED CONVECTION. INDEED, THE NEWEST DAY 2 SEVERE WEATHER OUTLOOK FROM SPC PLACES THE ENTIRE FORECAST AREA AWAY FROM THE OCEAN IN A SLIGHT RISK. GIVEN ALL THE ABOVE, HAVE KEPT ENHANCED WORDING IN THE FORECAST FOR SUNDAY AFTERNOON AND EVENING. THE AFOREMENTIONED COLD FRONT AND UPPER TROUGH WILL SLOWLY CROSS QUEBEC SUNDAY NIGHT. THOUGH PWATS WILL REMAIN HIGH SUNDAY NIGHT, THE LOSS OF DAYTIME HEATING WILL REDUCE INSTABILITY AND LIMIT ANY ADDITIONAL STRONG/SEVERE STORMS. HOWEVER, ANY SHOWERS OR THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. SUNDAY NIGHT WILL BE ANOTHER MUGGY ONE, THOUGH THE COLD FRONT MAY MAKE IT INTO THE FAR NORTHWEST, ALLOWING TEMPS AND DEWPOINTS TO DROP BACK INTO THE 50S. ELSEWHERE AWAY FROM THE COAST, EXPECT LOWS IN THE 60S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER TROUGH'S SLOW EASTWARD PROGRESS ACROSS SOUTHERN QUEBEC/NEW BRUNSWICK WILL KEEP THE CHANCES FOR SHOWERS AROUND THROUGH TUESDAY, ESPECIALLY ACROSS THE NORTH. IT WILL ALSO KEEP TEMPERATURES COOLER, AS WELL, WITH HIGHS ONLY TO BE IN THE 60S TUESDAY AND WEDNESDAY. DRY CONDITIONS ARE EXPECTED FOR THE MIDDLE OF THE WEEK AS HIGH PRESSURE BUILDS OVER THE NORTHEAST. SHOWERS RETURN BY THE END OF THE WEEK AS A SHORTWAVE MOVING THROUGH SOUTHWEST FLOW ALOFT CROSS THE GREAT LAKES AND ENTERS SOUTHERN QUEBEC. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... NEAR TERM: IFR CONDS EXPECTED THRU THE ERLY AM HRS AT KFVE... OTHERWISE MVFR ACROSS THE N TDY W/ SHOWERS AND OCNL THUNDER AS A FRONTAL BNDRY SLIPS SWRD ACROSS THE NRN HALF OF THE AREA. MVFR TO IFR EXPECTED TNGT W/ OCNL SHOWERS AND AREAS OF FOG N W/ AREAS OF FOG S... SHORT TERM: VFR/MVFR CONDITIONS WILL PREVAIL SUNDAY THROUGH MONDAY, WITH IFR POSSIBLE IN ANY SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN, GUSTY WINDS, AND SMALL HAIL, ESPECIALLY AT THE NORTHERN TERMINALS. FOG IS POSSIBLE SUNDAY NIGHT AND MONDAY NIGHT, ESPECIALLY DOWNEAST, TAKING VISIBILITY AND CEILINGS DOWN TO IFR/LIFR. CONDITIONS WILL GRADUALLY IMPROVE TUESDAY AS HIGH PRESSURE BUILDS OVER THE REGION. EXPECT VFR AT ALL TERMINALS BY 00Z WEDNESDAY. && .MARINE... NEAR TERM: STABLE CONDS ACROSS THE WATERS THRU TNGT... WNDS/SEAS EXPECTED TO REMAIN BLO SCA LEVELS THRU TNGT BUT PERSISTENT SW FLOW WILL ALLOW SEAS TO SLOWLY BUILD TO AROUND 4 FT BY LATE TNGT... EXPECT SOME FOG SPCLY DURING THE OVRNGT HRS AS THE VRY WARM AND HUMID AIRMASS REMAINS OVR THE CHILLY GULF OF MAINE WATERS... SHORT TERM: HEADLINES MAY BE NEEDED LATE SUNDAY INTO MONDAY AS WINDS INCREASE AHEAD OF A COLD FRONT. SEAS WILL BUILD AS WELL, WITH A SWELL OF 8-10 FT. && .HYDROLOGY... HAVE DROPPED THE FLOOD ADV FOR FAR NWRN MAINE AS THE HVY RAINS HAVE WEAKENED AND SHIFTED N AND NE OF THESE AREAS... HAVE ISSUED A FLOOD WATCH FOR OUR NRN ZNS THRU 00Z MON. HVY RAINS OVR THE PAST WEEK HAVE LEFT SOILS SATURATED. A FRONTAL BNDRY WILL ACT AS A FOCUS FOR POTENTIALLY ADDITIONAL HVY RAINS TDY INTO TNGT ACROSS THE N AND E BEFORE IT LIFTS NE OF THE AREA LATE TNGT. THIS WILL BE QUICKLY REPLACED BY A STRONG COLD FRONT WHICH WILL APPROACH FROM THE NW LATE SUN... && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH THROUGH SUNDAY EVENING FOR MEZ001>006. MARINE...NONE. && UPDATE...NORTON NEAR TERM...KHW SHORT TERM...HASTINGS LONG TERM...HASTINGS AVIATION...KHW/HASTINGS MARINE...KHW/HASTINGS HYDROLOGY...
Hazardous weather outlook, Jun 1, 4:19 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 419 AM EDT SAT JUN 1 2013 MEZ001>006-020830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 419 AM EDT SAT JUN 1 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015>017-029>032-020830- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 419 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT IS FORECAST TO MOVE INTO A VERY WARM AND MOIST AIR MASS ACROSS THE AREA ON SUNDAY. THERE WILL BE THE POTENTIAL FOR ORGANIZED SEVERE WEATHER AND POSSIBLE FLASH FLOODING. PLEASE STAY TUNED FOR FORECAST UPDATES AND POSSIBLE WATCHES/WARNINGS AS THIS EVENT UNFOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 10:40 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1040 AM EDT SAT JUN 1 2013 MEZ001>006-010-011-031-032-011745- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1036 AM EDT SAT JUN 1 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL STRONG WIND GUSTS IN EXCESS OF 58 MPH AND HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. THE AREA UNDER THE GREATEST THREAT FOR STRONG TO SEVERE THUNDERSTORMS AT THIS TIME APPEARS TO BE FROM HOULTON MILLINOCKET REGION DOWN ACROSS GREENVILLE ON EAST INTO LINCOLN AND SPRINGFIELD. HEWITT/NORTON
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:39 PM EDT | Areal Flood Advisory | CAR | Aroostook | 6 hr |
| Jun 1, 4:14 AM EDT | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 40 hr |
| Jun 1, 5:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 42 min |
| Jun 1, 6:35 PM EDT | Special Weather Statement | CAR | Hancock | 25 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | CAR | Washington | 42 min |
| Jun 1, 7:25 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 50 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.